# SDR AU000128021

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nut
- Part number: NAS5094
- Condition: Not Safetied
- Location: Lt Engine
- Part time: 258 hours
- Component: 3219012127
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(AU) THE LEFT ENGINE DID NOT RESPOND WHEN THE SPEED LEVER WAS ADVANCED FOR TAKEOFF. THE SPEED LEVER CONTROL CABLE WAS FOUND DISCONNECTED FROM THE BALL JOINT.  THE RIGHT ENGINE SPEED LEVER CABLE WAS FOUND TO BE MISSING THE JAM NUT AND THE REMAINING NUT WAS NOT SAFETY  WIRED.   ACFT TOTAL TIME:  257 HOURS .
